# SDR UALA2013060303831

- Difficulty date: May 31, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM AT BS 1640, RBL 52.    REPLACED FLOORBEAM UPPER TEE LBL10 TO RBL 72 IAW ECRA 5365-01076 NDT INSPECTION IAW NTM PART6 51-00-16.  NO DEFECTS NOTED. MAJOR REPAIR.
